# SDR DALA2024071507134

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,107 hours, 30,633 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Fault Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3145 DURING PUSH BACK GOT N/W STEERING FAULT. CORRECTIVE ACTION: RESET PER A319 AMM 32-51. (5922724)
